# SDR AALA20150419016

- Difficulty date: April 19, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 94,272 hours, 14,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200808701
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L EMERGENCY LIGHT LENS BROKEN.  R & R EMERGENCY LIGHT ASSEMBLY CPN 4075752, CPN 4205890 AT 4L DOOR IAW AMM 33-51-00.  OPERATIONS CHECKED NORMAL.
